Mathematische Annalen

, Volume 311, Issue 3, pp 397–419 | Cite as

Complete minimal surfaces in hyperbolic space

  • Geraldo de Oliveira
  • Marc Soret
Mathematics Subject Classification (1991):53 A 10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Geraldo de Oliveira
    • 1
  • Marc Soret
    • 1
  1. 1. Université F. Rabelais, Département de Mathématiques, F-37200 Tours, France (e-mail: soretm@univ-tours.fr / oliveira@dmat.ufpe.br) FR

Personalised recommendations